Aydinian, H. and Czabarka, É. and Erdős, Péter and Székely, L.A. (2011) A tour of M-part L-Sperner families. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118 (2). pp. 702-725. ISSN 0097-3165
![]() |
Text
MSpernerRevision4.pdf Restricted to Repository staff only Download (466kB) | Request a copy |
Item Type: | Article |
---|---|
Uncontrolled Keywords: | transversal; Sperner theorem; M-part Sperner family; Homogeneity; Extremal set theory; Convex hull method; BLYM inequality; antichain |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 06 Feb 2014 05:50 |
Last Modified: | 06 Feb 2014 05:50 |
URI: | http://real.mtak.hu/id/eprint/9909 |
Actions (login required)
![]() |
Edit Item |